MAUDE Adverse Event Report: ARTHREX, INC. PEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. PEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number PEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a surgeon was doing a remplissage using 3.9 knotless corkscrews (ar-1941psv, lot 10747047).Surgeon used a disposable kit (ar-1941ds, lot 11238107), with guide and punch and followed proper technique for insertion.As surgeon began twisting the anchor in, she heard a sound and then saw the anchor was cracked.The anchor was almost fully inserted but sitting a bit proud.Surgeon tried to remove the cracked anchor body but had a hard time so she ended up removing and cutting out the sutures and the anchor body remained in the patient but did not cause harm.The case was completed by using 2 new anchors with the same lot number.

Brand Name
PEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11192523
Report Number1220246-2021-02485
Device Sequence Number16335362
Product Code MBI
UDI-Device Identifier00888867344921
UDI-Public00888867344921
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K193157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberPEEK, 3.9MM KNOTLESS CORKSCREW W/ #5 MTS
Device Catalogue NumberAR-1941PSV
Device Lot Number10747047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/19/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;